MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,20GX1.5 ,REG,BEVEL

Medline Industries, LP MEDLINE; NEEDLE,20GX1.5 ,REG,BEVEL
Catalog Number SYR100207Z
Medical Device Problem Codes Material Twisted/Bent (2981); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "needle cap is difficult to remove and appears to stick at the base of the needle and when removing with necessary force creates a clean needle stick situation".
 
Additional Manufacturer Narrative
The customer reported cap issues with a medline hypodermic needle 20g1.5 in which the needle cap was difficult to remove and appeared to stick at the base of the needle and a vanishpoint need (b)(6), in which the needle was bending when used.A sample was not received for investigation; however, a lot number/serial number was recorded, and the investigation included review of the lot/serial number and recent complaint trends/scar activity for the past 12 months.The complaint was not confirmed because the issue can only be confirmed by further investigating the sample or a provided photo, and the cause was sample required to determine cause.There were no prior complaints in regards to this issue, no known trends for this product or lot, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,20GX1.5 ,REG,BEVEL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
donovan frazier
three lakes drive
northfield, IL 60093--275
MDR Report Key50802768
Report Number1417592-2026-43352
Device Sequence Number21480229
Product Code FMI
UDI-Device Identifier30080196305487
UDI-Public30080196305487
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K233037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR100207Z
Device Lot Number220615
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown